# SDR IPXA2024020922908

- Difficulty date: January 13, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: B53774141224
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT-CARGO MAIN DECK FLOOR, SKIN UNDER PANEL 231VG HAS CORROSION.DOT119-013 AUDIT COMPLETED
